Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had unprotected sex, taken Norlevo, now heavy bleeding. Scared

hi my name is lethabo i`m having a problem with overflow periods,i had unprotected sex a two weeks back and it was on Friday and we did it over the weekend on Monday afternoon i took Norlevo and i started my periods and they were very painful on Tuesday and it was not a heavy flow usually i take four days to finish my periods but it continued on Saturday with more pains and heavy flow and also Sunday and on Monday which is today morning when i bath i took out something like a meat and big blood from my vagina and now i`m in pain in it overflows big blood and something like meat is coming out i`m scared please help.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2016

Heavy bleeding with with clots and meat shaped piece are mostly suggestive of early MISCARRIAGE.

Here, I suggest to undergo one Trans Vaginal Ultrasound scan to confirm the diagnosis and consult with gynecologist for proper management.

Maintain genital hygiene properly. Good luck.
Answered: Fri, 11 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor